# SDR USAA2013060700006

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 40,606 hours, 23,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLOOR EMERGENCY LIGHTS AT 1C BROKEN.  MX REPLACED LENS AT 1C EMERGENCY LIGHT.  OPS OK.
